What are the effects of smoking Marijuana while taking these medications whether bad, good or none?
15 Aug 2009
There is little documentation regarding drug interactions with Marijuana. However Marijuana is a CNS depressant (central nervous sysytem depressant) and potential exists for these effects to be additive when taken with other CNS depressants eg. Clonazepam
ie. Increased sleepiness, perceptual alterations, impaired co-ordination & reaction times and euphoria etc.
It is also worth noting if you are taking the Lamictal for a behavioural disorder Marijuana can make your psychosis worse.
5 Mar 2010
I am on Lamictal & Clonazepam & I have my med. marijuana card. I have no negative side effects whatsoever. However; take note that if you do smoke marijauna make sure it has Indica, not Sativa in the pot. I had to learn the hard way. Indica relaxes you & Sativa makes you more hyper or nervous so to speak.
3 Jun 2014
It's incredibly amazing to me that such a thread exists. I had just finished smoking, and started to feel twitchy, yet suppressed at the same time; I almost felt claustrophobic, and the idea that I might have a seizure did indeed cross my mind.
I do a google search for lamictal and marijuana and here I am. After reading several comments, here and elsewhere (other google results), I feel more at ease with the anxiety and paranoia that I was feeling.
I just started taking Lamictal exactly 2 weeks ago, today I moved from 25mg / day to 50. This is a very frightening medicine, especially after reading some of the side effects on other sites. Side effects such as going crazy and being put into a mental institution for a short while, like 2 weeks, scares me greatly.
That small rash that has appeared on both of my arms is a bit scary as well. I've done my research and called my doctor and both sources say that it is not a serious rash, though I should keep an eye on it. The rash has yet to go away, and it does itch a little, but I'm slightly convinced that it will go away. The drug's brochure says 10-14 days though!
I have been taking Clonazepam since 2008. It has been a real miracle for me. I had such a great reaction to it that I was able to quit taking Zonegran very rapidly; and they said you shouldn't stop taking it at once or you would have a horrible seizure.. I was taking 600mg / day!
I will admit though, I did have a few seizures in that 6 years of time, but they were very far apart. Some of them happened after nights of heaving drinking, and moonshine no less, to which I am not surprised by the seizure. I deserved it I suppose. Still, I managed to go a year an a half or more without a seizure. I thought I was "cured".. I even quit partying so much. I finally graduated with my Bachelor's degree, I started a full-time job, I started gaining stress, I guess, and ultimately, my siezure-free time ended. This led me to take advantage of this cheap Obamacare and get some help. Their prognosis? Put me on Lamictal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
as you increase the mg. do you feel better
1 answer • 19 Feb 2010
2 answers • 5 May 2010
... clonazpam a day i take a 1mg pill every 4 hours and i sumtimes still get panic attacks any advice? Any input would b appricated
5 answers • 21 Sep 2011